# SDR WRNA200500017

- Difficulty date: June 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Dampener
- Part number: C23005303
- Part serial: GIARD001
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF, MLG WOULD NOT RETRACT.  RETURNED TO BASE.  LANDING NORMAL.  FOUND LT PITCH DAMPNER LEAKING FLUID.  REMOVED AND REPLACED PITCH DAMPNER IAW 32-11-05.  FUNCTIONAL CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
